Record:   Prev Next
Author Nakano, HidegorĊ, 1909-
Title Modulared semi-ordered linear spaces
Imprint Tokyo, Maruzen Co., 1950
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA322 N145    AVAILABLE    30340200031452
 Mathematics Library  QA322 N35    AVAILABLE    30340200079105
Descript 288 p. 22 cm
Series Tokyo mathematical book series, v. 1
Note Pages 9-153 were published in 1966 by Wayne State University Press under title: Linear lattices
Subject Linear topological spaces
Spectral theory (Mathematics)
Alt Author Nakano, HidegorĊ, 1909- Linear lattices
Record:   Prev Next